# SDR IPXA2020012745336

- Difficulty date: January 10, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 77,370 hours, 14,599 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CR/H WING FIXED L/E BEADED DOUBLER IS CRACKED BETWEEN STA. XOS= 692.0 TO 698.1.REPAIRED CRACKED R/H WING FIXED L/E BEADED DOUBLER BETWEEN STA, XOS= 692.0 TO 698.1 IAW SRM 57-40-02 REPAIR 15 FIG. 205. (MAJOR)
